MathSciNet Relay Station
MathSciNet bibliographic data
MR748094 32H25 (32A17 32H20 32H30)
Funahashi, Ken-ichi Normal holomorphic mappings and classical theorems of function theory. Nagoya Math. J. 94 (1984), 89–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement